# SDR A6WA201542716

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 28,324 hours, 27,328 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD MAIN TIRE FLAT.  TIRE CAME APART ON LANDING.
